# SDR UALA2010021900625

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 56,331 hours, 8,243 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772222
- Part serial: 535
- Condition: Reads Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT SLIDE RAFT PRESSURE LOW.  REMOVED 2R SLIDE PACK.  INSTALLED SLIDE 2RT PER MM TO COMPLETION.
